Publication

Sie verwenden einen Browser, in dem JavaScript deaktiviert ist. Dadurch wird verhindert, dass Sie die volle Funktionalität dieser Webseite nutzen können. Zur Navigation müssen Sie daher die Sitemap nutzen.

You are currently using a browser with deactivated JavaScript. There you can't use all the features of this website. In order to navigate the site, please use the Sitemap .

Asymptotic Coded BER Analysis for MIMO BICM-ID with Quantized Extrinsic LLR

Authors:
Lai, I.-W. ,  Chiueh, T.-D. ,  Wang, C.-Y. ,  Ascheid, G.Meyr, H.
Journal:
(IEEE TCOM)
Volume:
60
Page(s):
1 - 9
number:
10
Date:
2012
Note:

ISSN : 0090-6778

DOI:
10.1109/TCOMM.2012.072612.100762
Language:
English

Download

BibTeX